Alert archive / Alabama / River Flood Warnings in 2016
River Flood Warning 7, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Feb 3, 2016, 9:24 AM CST for Montgomery County, Alabama. It took effect at Feb 4, 2016, 3:00 PM CST. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 3, 2016, 9:24 AM CST (15:24 UTC)
- In effect from
- Feb 4, 2016, 3:00 PM CST
- Expired
- Feb 5, 2016, 2:00 PM CST
- In force
- 23 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 56 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Catoma Creek near Montgomery (CATA1). The gauge peaked at 14.79 ft at Feb 4, 2016, 4:00 PM CST.
- Action stage
- 17 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02421000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
108
WGUS44 KBMX 031524
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
924 AM CST WED FEB 3 2016
...The National Weather Service in Birmingham has issued a Flood
Warning for the following rivers in Alabama...
Catoma Creek Near U.S. 331 Highway Bridge Affecting Montgomery
County.
.Heavy rainfall over the past 24 hours is producing water rises
on the Catoma Creek near the U.S. 331 Highway Bridge. The river
is expected to rise above flood stage on Thursday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Thursday morning...or sooner if
conditions warrant.
&&
ALC101-040324-
/O.NEW.KBMX.FL.W.0007.160204T2100Z-160205T2000Z/
/CATA1.1.ER.160204T2100Z.160205T0000Z.160205T0800Z.NO/
924 AM CST WED FEB 3 2016
The National Weather Service in Birmingham has issued a
* Flood Warning for
the Catoma Creek Near U.S. 331 Highway Bridge.
* from Thursday afternoon to Friday afternoon...or until the warning
is cancelled.
* At 8:00 AM Wednesday The stage Was 9.7 feet.
* Flood Stage is 20 feet.
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by tomorrow afternoon and
continue to rise to near 20.3 feet by tomorrow evening. The river
will fall below Flood Stage by early Friday morning.
* Impact...At 20 feet...Flooding of agricultural lands in the
vicinity of the U.S. 331 Highway Bridge occurs.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$4 follow-up statements
322
WGUS84 KBMX 032040
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
240 PM CST WED FEB 3 2016
...The flood warning continues for the Catoma Creek Near U.S. 331
Highway Bridge...
...The flood warning continues for the Tombigbee River At Bevill Lock
and Dam...
...The flood warning contiune for Cahaba River at Cahaba Heights and Centreville...
Water Levels for the Cahaba heights will crest at 15.5 feet tomorrow afternoon and 26.9
feet for Centreville tomorrow morning before beginning to subside...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Thursday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-107-119-040840-
/O.CON.KBMX.FL.W.0008.000000T0000Z-160206T0200Z/
/AVLA1.1.ER.160203T1705Z.160204T0600Z.160205T1400Z.NO/
240 PM CST WED FEB 3 2016
The Flood Warning continues for
The Tombigbee River At Bevill Lock and Dam.
* until Friday evening...or until the Warning is cancelled.
* At 1:00 PM Wednesday The stage Was 122.9 feet.
* Flood Stage is 122.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river will continue rising to near 124.5 feet by
after midnight tonight . The river will fall below Flood Stage
Friday morning.
* Impact...At 122.0 feet...Cattle in low-lying areas of Southern
Pickens County should be moved to higher ground. Cattle are cutoff
in lowlands of Southern Pickens County at stages above 122 feet.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-040840-
/O.CON.KBMX.FL.W.0009.160206T0417Z-160208T2145Z/
/DLDA1.1.ER.160206T0417Z.160207T0600Z.160208T0945Z.NO/
240 PM CST WED FEB 3 2016
The Flood Warning continues for
The Tombigbee River At Demopolis Lock and Dam.
* from Friday evening to Monday afternoon...or until the Warning is
cancelled.
* At 2:15 PM Wednesday The stage Was 50.9 feet.
* Flood Stage is 68.0 feet.
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by Friday night and continue to
rise to near 69.4 feet by early Sunday morning. The river will fall
below Flood Stage by early Monday morning.
* Impact...At 68.0 feet...Flooding of lowlands in the area occurs and
cattle should be moved to higher ground.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$
ALC007-073-117-040840-
/O.EXT.KBMX.FL.W.0005.000000T0000Z-160204T2112Z/
/CHGA1.1.ER.160203T2018Z.160204T0600Z.160204T0912Z.UU/
240 PM CST WED FEB 3 2016
...Flood Warning extended until Thursday afternoon...The Flood
Warning continues for
The Cahaba River Near Cahaba Heights.
* until Thursday afternoon...or until the Warning is cancelled.
* AT 2:30 PM Wednesday the stage was 14.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood Stage is 14.0 feet.
* Forecast...The river will continue rising to near 15.5 feet by
after midnight tonight . The river will fall below flood stage
early tomorrow .
* Impact...At 17.0 feet...Flooding of some commercial property in the
area begins as stages continues to rise.
&&
LAT...LON 3341 8673 3337 8677 3333 8684 3335 8684
3340 8677 3342 8674
$$
ALC007-047-105-040840-
/O.EXT.KBMX.FL.W.0006.160203T2037Z-160205T1409Z/
/CKLA1.1.ER.160203T1637Z.160204T1200Z.160205T0209Z.NO/
240 PM CST WED FEB 3 2016
...Flood Warning extended until Friday morning...The Flood Warning
continues for
The Cahaba River At Centreville.
* until Friday morning...or until the Warning is cancelled.
* AT 2:00 PM Wednesday the stage was 24.7 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood Stage is 23.0 feet.
* Forecast...The river will continue rising to near 26.9 feet by
tomorrow morning . The river will fall below flood stage tomorrow
evening .
* Impact...At 23.0 feet...Pasture lands begin to flood in the
Centreville area.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$
ALC101-040840-
/O.EXT.KBMX.FL.W.0007.160204T1720Z-160205T2136Z/
/CATA1.1.ER.160204T1720Z.160205T0000Z.160205T0936Z.NO/
240 PM CST WED FEB 3 2016
...Flood Warning extended until Friday afternoon...The Flood Warning
continues for
The Catoma Creek Near U.S. 331 Highway Bridge.
* from Thursday morning to Friday afternoon...or until the Warning is
cancelled.
* AT 2:00 PM Wednesday the stage was 12.1 feet.
* Minor Flooding is forecast.
* Flood Stage is 20.0 feet.
* Forecast...Rise above Flood Stage by tomorrow late morning and
continue to rise to near 20.6 feet by tomorrow evening . The river
will fall below flood stage by early Friday morning.
* Impact...At 20.0 feet...Flooding of agricultural lands in the
vicinity of the U.S. 331 Highway Bridge occurs.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$194
WGUS84 KBMX 032053
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
253 PM CST WED FEB 3 2016
...The flood warning continues for the Catoma Creek Near U.S. 331
Highway Bridge...
The updated crest time and water level stage for Catoma Creek near U.S 331
is now at 20.6 feet and expected to reach this stage tomorrow night
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Thursday morning...or sooner if
conditions warrant.
&&
ALC101-040853-
/O.CON.KBMX.FL.W.0007.160204T1720Z-160205T2136Z/
/CATA1.1.ER.160204T1720Z.160205T0000Z.160205T0936Z.NO/
253 PM CST WED FEB 3 2016
The Flood Warning continues for
The Catoma Creek Near U.S. 331 Highway Bridge.
* from Thursday morning to Friday afternoon...or until the Warning is
cancelled.
* AT 2:00 PM Wednesday the stage was 12.1 feet.
* Minor Flooding is forecast.
* Flood Stage is 20.0 feet.
* Forecast...Rise above Flood Stage by tomorrow late morning and
continue to rise to near 20.6 feet by tomorrow evening . The river
will fall below flood stage by early Friday morning.
* Impact...At 20.0 feet...Flooding of agricultural lands in the
vicinity of the U.S. 331 Highway Bridge occurs.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$627
WGUS84 KBMX 040235
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
835 PM CST WED FEB 3 2016
...The flood warning continues for the Catoma Creek Near U.S. 331
Highway Bridge...
Water Levels for Catoma Creek are still expected to reach the flood stage by tomorrow
night at 20.2 feet...By Friday morning water levels will begin to subside and drop
out of the flood stage..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Thursday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-107-119-041435-
/O.CON.KBMX.FL.W.0008.000000T0000Z-160206T1648Z/
/AVLA1.1.ER.160203T1705Z.160204T0600Z.160206T0448Z.NO/
835 PM CST WED FEB 3 2016
The Flood Warning continues for
The Tombigbee River At Bevill Lock and Dam.
* until Saturday morning...or until the Warning is cancelled.
* At 7:00 PM Wednesday The stage Was 125.4 feet.
* Flood Stage is 122.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river will continue rising to near 125.9 feet by
tomorrow morning . The river will fall below Flood Stage Friday
night.
* Impact...At 122.0 feet...Cattle in low-lying areas of Southern
Pickens County should be moved to higher ground. Cattle are cutoff
in lowlands of Southern Pickens County at stages above 122 feet.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-041435-
/O.CON.KBMX.FL.W.0009.160206T0051Z-000000T0000Z/
/DLDA1.1.ER.160206T0051Z.160207T1800Z.000000T0000Z.NO/
835 PM CST WED FEB 3 2016
The Flood Warning continues for
The Tombigbee River At Demopolis Lock and Dam.
* from Friday evening until further notice...or until the Warning is
cancelled.
* At 8:15 PM Wednesday The stage Was 54.3 feet.
* Flood Stage is 68.0 feet.
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by Friday evening and continue to
rise to near 70.5 feet by early Sunday afternoon.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$
ALC063-065-091-041435-
/O.CON.KBMX.FL.W.0010.160204T2020Z-160209T0000Z/
/WLDA1.1.ER.160204T2020Z.160207T0000Z.160208T1200Z.NO/
835 PM CST WED FEB 3 2016
The Flood Warning continues for
The Black Warrior River At Selden Lock and Dam.
* from Thursday afternoon to Monday evening...or until the Warning is
cancelled.
* At 8:15 PM Wednesday The stage Was 84.9 feet.
* Flood Stage is 90.0 feet.
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by tomorrow early afternoon and
continue to rise to near 94.7 feet by Saturday evening. The river
will fall below Flood Stage by Monday morning.
* Impact...At 94.0 feet...Some secondary roads in the area begin to
flood. Flooding of farm and pasture lands continues.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$
ALC007-047-105-041435-
/O.CON.KBMX.FL.W.0006.000000T0000Z-160205T0810Z/
/CKLA1.1.ER.160203T1637Z.160204T0600Z.160204T2010Z.NO/
835 PM CST WED FEB 3 2016
The Flood Warning continues for
The Cahaba River At Centreville.
* until late Thursday night...or until the Warning is cancelled.
* AT 8:00 PM Wednesday the stage was 26.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood Stage is 23.0 feet.
* Forecast...The river will continue rising to near 27.1 feet by
after midnight tonight . The river will fall below flood stage
tomorrow early afternoon .
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$
ALC101-041435-
/O.EXT.KBMX.FL.W.0007.160204T2240Z-160205T1832Z/
/CATA1.1.ER.160204T2240Z.160205T0000Z.160205T0632Z.NO/
835 PM CST WED FEB 3 2016
The Flood Warning continues for
The Catoma Creek Near U.S. 331 Highway Bridge.
* from Thursday afternoon to Friday afternoon...or until the Warning
is cancelled.
* AT 8:00 PM Wednesday the stage was 12.7 feet.
* Minor Flooding is forecast.
* Flood Stage is 20.0 feet.
* Forecast...Rise above Flood Stage by tomorrow afternoon and
continue to rise to near 20.2 feet by tomorrow evening . The river
will fall below flood stage by early Friday morning.
* Impact...At 20.0 feet...Flooding of agricultural lands in the
vicinity of the U.S. 331 Highway Bridge occurs.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$547
WGUS84 KBMX 041536
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
936 AM CST THU FEB 4 2016
...The flood warning is cancelled for the Catoma Creek Near U.S. 331
Highway Bridge...
.The water levels in Catoma Creek near U.S. 331 are below flood
stage and are forecast to remain below flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Friday morning...or sooner if
conditions warrant.
&&
ALC101-041606-
/O.CAN.KBMX.FL.W.0007.000000T0000Z-160205T1832Z/
/CATA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
936 AM CST THU FEB 4 2016
The Flood Warning is cancelled for
The Catoma Creek Near U.S. 331 Highway Bridge.
* AT 9:00 AM Thursday the stage was 14.3 feet.
* Flood Stage is 20 feet.
* Forecast...The river will crest below flood stage at 16.3 feet
tomorrow morning.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Feb 3, 4:44 AM CST, 4 hours 40 minutes earlier.
Area forecast discussion, Feb 3, 4:44 AM CST, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 444 AM CST WED FEB 3 2016 .UPDATE... FOR 12Z AVIATION. && .SHORT TERM... THE SEVERE THREAT CONTINUES TO STEADILY CLOSE BEHIND THE CONVECTIVE LINE MOVING THROUGH EASTERN ALABAMA...AND WE SHOULD BE DONE WITH THIS EVENT IN JUST A FEW HOURS...SAVE A BRIEF AND ISOLATED INSTANCE OF SEVERE ALONG AND AHEAD OF THE LINE. IN THE HYDRO DEPARTMENT...WE DO HAVE FLOOD PRODUCTS OUT...AND THIS WILL BE SOMETHING TO KEEP AN EYE ON AS DEEP-LAYER FLOW IS BECOMING PARALLEL AND WE'RE SEEING TRAINING OF HEAVY RAIN AND THUNDERSTORMS. 89/SATTERWHITE .LONG TERM... THROUGH TUESDAY. THE COLD FRONT WILL CONTINUE TO SLIDE EAST SOUTHEAST DURING THE AFTERNOON AND RAIN CHANCES WILL GO DOWN BY THE AFTERNOON AS THE SYSTEM EXITS OUT. COULD BE JUST ENOUGH LEFT OVER MOISTURE ON THE BACKSIDE TO WARRANT AT LEAST SLIGHT CHANCES AFTER SUNSET ACROSS THE SOUTHEAST. THE NAM IS A LITTLE SLOWER BUT WILL TREND FASTER FOR NOW BASED ON THE ARW AS IT IS VERY CLOSE TO THE INITIAL CONDITIONS ON RADAR THIS MORNING. HIGH PRESSURE BUILDS IN FOR THE REST OF THE WEEK. AS MENTIONED IN YESTERDAY DISCUSSION...CONFIDENCE WAS INCREASING DUE TO THE GFS FOR A SYSTEM OVER THE WEEKEND...HOWEVER THE EURO WAS DRY. WELL THE GFS HAS GONE THE WAY OF THE EURO THIS MORNING SO WILL CONTINUE WITH A DRIER FORECAST FOR THE WEEKEND. WE WILL STILL HAVE AN UPPER LEVEL LOW SWINGING THROUGH ON SATURDAY...SO THERE STILL IS A CHANCE FOR A FEW SHOWERS...BUT THE OVERALL ENVIRONMENT LOOKS FAIRLY DRY NOW. WHAT THIS SYSTEM WILL DO IS TO PROVIDE THE AREA WITH ANOTHER SHOT OF COLDER AIR THAT WILL KEEP US AT OR EVEN JUST BELOW CLIMATE NUMBERS. ANOTHER CLIPPER SYSTEM WILL SLIDE INTO THE AREA ON THE TAIL OF THE PREVIOUS SYSTEM ON MONDAY MORNING. THIS SYSTEM WILL BE JUST PART OF SEVERAL DISTURBANCES THAT WILL SLIDE ALONG THE OUTER EDGE OF A DEEPENING TROUGH OVER THE EASTERN CONUS. THIS COULD SET THE AREA UP FOR A WINTER MIX TUESDAY MORNING. THE EURO CUTS OFF THE PRECIPITATION TUESDAY AFTERNOON WHILE THE GFS CONTINUES THROUGH WEDNESDAY MORNING. CONFIDENCE REMAINS LOW WITH THIS AT THIS TIME AND WILL NEED TO MONITOR THE NEXT FEW RUNS BEFORE ADDING ANYTHING INTO THE HWO. WITH THAT SAID THIS OVERALL SCENARIO HAS BEEN IN THE MODELS FOR SEVERAL DAYS...THUS THE INCLUSION INTO THE FORECAST. 16 && .AVIATION... 12Z TAF DISCUSSION. MAIN LINE OF SHOWERS AND STORMS CONTINUE TO SLOW DOWN THIS MORNING ACROSS CENTRAL ALABAMA. ALL SITES WILL REMAIN WET FOR SEVERAL MORE HOURS. CONDITIONS WILL BE SLOW TO IMPROVE THROUGH THE MORNING FROM WEST TO EAST. SHOWERS AND STORMS WILL IMPACT MGM FOR SEVERAL HOURS AND EVENTUALLY GET TO TOI SHORTLY AFTER 12Z. SO THUNDER FOR TOI AND MGM AND JUST RAIN FOR THE REST. 16 && .FIRE WEATHER... NO FIRE WEATHER CONCERNS ARE EXPECTED AT THIS TIME. HEAVY RAINFALL ACROSS THE AREA WILL CONTINUE THROUGH MIDDAY AND THEN WILL SHIFT OUT OF THE AREA BY SUNSET. DRIER CONDITIONS SET UP NOW THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 62 35 49 27 50 / 70 10 10 0 0 ANNISTON 62 37 51 28 52 / 90 10 10 0 0 BIRMINGHAM 62 36 51 29 52 / 50 10 10 0 0 TUSCALOOSA 63 36 52 29 53 / 40 0 10 0 0 CALERA 63 37 52 30 53 / 60 10 10 0 0 AUBURN 67 42 54 31 53 / 100 20 10 0 0 MONTGOMERY 65 41 56 30 55 / 100 10 10 0 0 TROY 69 44 56 31 54 / 100 20 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING COUNTIES: BARBOUR...BULLOCK...CHAMBERS...ELMORE...LEE... LOWNDES...MACON...MONTGOMERY...PIKE...RANDOLPH...RUSSELL... TALLAPOOSA. &&
Hazardous weather outlook, Feb 3, 4:25 AM CST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 425 AM CST WED FEB 3 2016 ALZ011>015-017>050-041330- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 425 AM CST WED FEB 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THROUGH TONIGHT. THERE IS A LIMITED THREAT OF SEVERE THUNDERSTORMS...INCLUDING DAMAGING STRAIGHT LINE WINDS AND TORNADOES...ACROSS PORTIONS OF SOUTHEASTERN CENTRAL ALABAMA THROUGH 7 AM. THIS INCLUDES AREAS FROM MONTGOMERY TO WEDOWEE AND POINTS TO THE SOUTHEAST. THERE IS ALSO A THREAT OF FLASH FLOODING THROUGH THE AFTERNOON DUE TO HEAVY RAINFALL ALONG A THE SLOW MOVING LINE OF THUNDERSTORMS. AREAS ALONG AND SOUTH OF A LINE FROM ROANOKE TO MONTGOMERY WILL SEE THE HIGHEST TOTALS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THROUGH THE THE AFTERNOON IN THE SOUTHEAST.
In the hours before
Local storm report, Feb 3, 4:12 AM CST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
412 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM TORNADO 3 N MCMULLEN 33.19N 88.18W
02/02/2016 PICKENS AL PUBLIC
LARGE TORNADO SPOTTED IN MCMULLEN, AL AND ALICEVILLE, AL
SEVERAL HOMES WERE DAMAGED WITH MINOR INJURIES ON MLK
ROAD. TREES AND POWER LINES DOWN ARE ALSO REPORTED ALONG
WITH SMALL HAIL.
0545 PM TSTM WND DMG 10 SSE KENNEDY 33.45N 87.92W
02/02/2016 PICKENS AL PUBLIC
SEVERAL TREES DOWN SEVERAL MILES SOUTH OF KENNEDY.
POSSIBLE TORNADO.
0600 PM TSTM WND DMG 3 N ASHCRAFT CORNER 33.57N 87.90W
02/02/2016 FAYETTE AL LAW ENFORCEMENT
SEVERAL TREES ARE DOWN ALONG HWY 159 BETWEEN CR 1 AND 2.
POSSIBLE TORNADO
0815 PM TORNADO 1 S BEAVERTON 33.92N 88.02W
02/02/2016 LAMAR AL EMERGENCY MNGR
TORNADO CONFIRMED BY EMA, SEVERAL TREES ARE DOWN AND
BLOCKING THE TAYLOR SPRINGS, TURKEY BRANCH AND PINEY
GROVE ROADS.
0816 PM TORNADO BEAVERTON 33.93N 88.02W
02/02/2016 LAMAR AL PUBLIC
HOUSE ROOF BLOWN OFF DUE TO A TORNADO ON POND ROAD
1141 PM FLASH FLOOD SULLIGENT 33.89N 88.13W
02/02/2016 LAMAR AL FIRE DEPT/RESCUE
THE FIRE DEPARTMENT HAS REPORTED UP TO A FOOT OF WATER ON
WATER WORKS ROAD IN SULLIGENT, AL
1200 AM TSTM WND DMG AKRON 32.88N 87.74W
02/03/2016 HALE AL EMERGENCY MNGR
27 TREES REPORTED DOWN ACROSS HALE COUNTY. ONE VEHICLE
ACCIDENT WITH NO INJURIES ON ALABAMA COUNTY ROAD 34. ONE
HOME DAMAGED AND TWO OUTBUILDINGS DAMAGED. TIME
ESTIMATED.
1216 AM TSTM WND GST FOSTERS 33.09N 87.69W
02/03/2016 M54.00 MPH TUSCALOOSA AL TRAINED SPOTTER
TIME ESTIMATED BY RADAR
1220 AM FLASH FLOOD 2 NNW SULLIGENT 33.92N 88.15W
02/03/2016 LAMAR AL 911 CALL CENTER
STANDING WATER REPORTED AT INTERSECTION OF ALABAMA
HIGHWAY 17 AND RIVER ROAD.
0131 AM NON-TSTM WND DMG 2 SSW WARRIOR 33.79N 86.82W
02/03/2016 JEFFERSON AL PUBLIC
TREE DOWN ON SELOCA ROAD IN WARRIOR.
0143 AM TSTM WND DMG LEEDS 33.55N 86.56W
02/03/2016 JEFFERSON AL AMATEUR RADIO
TRAINED SPOTTER REPORTS POWER LINE DOWN ACROSS ALABAMA
HIGHWAY 113. ESTIMATED WINDS 40 TO 50 MILES PER HOUR.
TIME ESTIMATED BY RADAR.
0220 AM NON-TSTM WND DMG 6 S LINEVILLE 33.23N 85.76W
02/03/2016 CLAY AL EMERGENCY MNGR
TREE DOWN NEAR THE INTERSECTION OF ALABAMA HIGHWAY 49 AND
ALABAMA HIGHWAY 77.
0252 AM HEAVY RAIN 5 NNW CHELSEA 33.39N 86.69W
02/03/2016 E0.00 INCH SHELBY AL FIRE DEPT/RESCUE
HIGHWAY 119 NEAR BRIARWOOD CHRISTIAN SCHOOL IMPASSABLE
DUE TO FLOODING.
&&
JHLocal storm report, Feb 3, 4:21 AM CST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
421 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM TORNADO 3 N MCMULLEN 33.19N 88.18W
02/02/2016 PICKENS AL PUBLIC
LARGE TORNADO SPOTTED IN MCMULLEN, AL AND ALICEVILLE, AL
SEVERAL HOMES WERE DAMAGED WITH MINOR INJURIES ON MLK
ROAD. TREES AND POWER LINES DOWN ARE ALSO REPORTED ALONG
WITH SMALL HAIL.
0545 PM TSTM WND DMG 10 SSE KENNEDY 33.45N 87.92W
02/02/2016 PICKENS AL PUBLIC
SEVERAL TREES DOWN SEVERAL MILES SOUTH OF KENNEDY.
POSSIBLE TORNADO.
0600 PM TSTM WND DMG 3 N ASHCRAFT CORNER 33.57N 87.90W
02/02/2016 FAYETTE AL LAW ENFORCEMENT
SEVERAL TREES ARE DOWN ALONG HWY 159 BETWEEN CR 1 AND 2.
POSSIBLE TORNADO
0815 PM TORNADO 1 S BEAVERTON 33.92N 88.02W
02/02/2016 LAMAR AL EMERGENCY MNGR
TORNADO CONFIRMED BY EMA, SEVERAL TREES ARE DOWN AND
BLOCKING THE TAYLOR SPRINGS, TURKEY BRANCH AND PINEY
GROVE ROADS.
0816 PM TORNADO BEAVERTON 33.93N 88.02W
02/02/2016 LAMAR AL PUBLIC
HOUSE ROOF BLOWN OFF DUE TO A TORNADO ON POND ROAD
1141 PM FLASH FLOOD SULLIGENT 33.89N 88.13W
02/02/2016 LAMAR AL FIRE DEPT/RESCUE
THE FIRE DEPARTMENT HAS REPORTED UP TO A FOOT OF WATER ON
WATER WORKS ROAD IN SULLIGENT, AL
1200 AM TSTM WND DMG AKRON 32.88N 87.74W
02/03/2016 HALE AL EMERGENCY MNGR
27 TREES REPORTED DOWN ACROSS HALE COUNTY. ONE VEHICLE
ACCIDENT WITH NO INJURIES ON ALABAMA COUNTY ROAD 34. ONE
HOME DAMAGED AND TWO OUTBUILDINGS DAMAGED. TIME
ESTIMATED.
1216 AM TSTM WND GST FOSTERS 33.09N 87.69W
02/03/2016 M54.00 MPH TUSCALOOSA AL TRAINED SPOTTER
TIME ESTIMATED BY RADAR
1220 AM FLASH FLOOD 2 NNW SULLIGENT 33.92N 88.15W
02/03/2016 LAMAR AL 911 CALL CENTER
STANDING WATER REPORTED AT INTERSECTION OF ALABAMA
HIGHWAY 17 AND RIVER ROAD.
0131 AM NON-TSTM WND DMG 2 SSW WARRIOR 33.79N 86.82W
02/03/2016 JEFFERSON AL PUBLIC
TREE DOWN ON SELOCA ROAD IN WARRIOR.
0143 AM TSTM WND DMG LEEDS 33.55N 86.56W
02/03/2016 JEFFERSON AL AMATEUR RADIO
TRAINED SPOTTER REPORTS POWER LINE DOWN ACROSS ALABAMA
HIGHWAY 113. ESTIMATED WINDS 40 TO 50 MILES PER HOUR.
TIME ESTIMATED BY RADAR.
0220 AM NON-TSTM WND DMG 6 S LINEVILLE 33.23N 85.76W
02/03/2016 CLAY AL EMERGENCY MNGR
TREE DOWN NEAR THE INTERSECTION OF ALABAMA HIGHWAY 49 AND
ALABAMA HIGHWAY 77.
0252 AM HEAVY RAIN 5 NNW CHELSEA 33.39N 86.69W
02/03/2016 E0.00 INCH SHELBY AL FIRE DEPT/RESCUE
HIGHWAY 119 NEAR BRIARWOOD CHRISTIAN SCHOOL IMPASSABLE
DUE TO FLOODING.
&&
GGOGGINSLocal storm report, Feb 3, 5:26 AM CST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
526 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND DMG COLUMBIANA 33.18N 86.60W
02/03/2016 SHELBY AL AMATEUR RADIO
TREES DOWN ACROSS ALABAMA HIGHWAY 42 AND ALABAMA HIGHWAY
145. WINDS ESTIMATED 40 TO 45 MILES PER HOUR.
0510 AM TSTM WND DMG COLUMBIANA 33.18N 86.60W
02/03/2016 SHELBY AL AMATEUR RADIO
TREE DOWN ACROSS ALABAMA HIGHWAY 30 WESTBOUND, BLOCKING
TRAFFIC IN COLUMBIANA. WINDS ESTIMATED 40 TO 50 MILES PER
HOUR.
&&
JHLocal storm report, Feb 3, 5:48 AM CST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
548 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 AM TSTM WND DMG 3 ENE COLUMBIANA 33.20N 86.56W
02/03/2016 SHELBY AL AMATEUR RADIO
TREE DOWN ACROSS INTERSECTION OF ALABAMA HIGHWAY 30 AND
ALABAMA HIGHWAY 5. WINDS ESTIMATED 40 TO 50 MILES PER
HOUR.
&&
JHLocal storm report, Feb 3, 7:13 AM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
713 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM NON-TSTM WND DMG 6 S LINEVILLE 33.23N 85.76W
02/03/2016 CLAY AL EMERGENCY MNGR
TREE DOWN NEAR THE INTERSECTION OF ALABAMA HIGHWAY 49 AND
ALABAMA HIGHWAY 77. WINDS ESTIMATED 40 TO 50 MILES PER
HOUR. CORRECTED TIME.
0332 AM TSTM WND DMG ESE MILLERVILLE 33.19N 85.93W
02/03/2016 CLAY AL EMERGENCY MNGR
TREE DOWN BLOCKING ALABAMA HIGHWAY 148 NEAR MILE MARKER
332. WINDS ESTIMATED 40 TO 50 MILES PER HOUR.
0443 AM TSTM WND DMG 2 ESE MOUNT CHEAHA 33.48N 85.77W
02/03/2016 CLAY AL EMERGENCY MNGR
TREE DOWN BLOCKING ABLE ROAD. WINDS ESTIMATED 40 TO 50
MILES PER HOUR.
0548 AM TSTM WND DMG 6 NNW GOLDVILLE 33.16N 85.83W
02/03/2016 CLAY AL EMERGENCY MNGR
TREE DOWN. WINDS ESTIMATED 40 TO 50 MILES PER HOUR.
&&
JHLocal storm report, Feb 3, 8:40 AM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
840 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM TSTM WND DMG 3 W BOLIGEE 32.75N 88.08W
02/02/2016 GREENE AL FIRE DEPT/RESCUE
APPROXIMATELY 20 TO 30 TREES DOWNED OR DAMAGED BY WINDS.
TIME ESTIMATED BY RADAR.
0200 AM TSTM WND DMG 6 S LINEVILLE 33.23N 85.76W
02/03/2016 CLAY AL EMERGENCY MNGR
TREE DOWN NEAR THE INTERSECTION OF ALABAMA HIGHWAY 49 AND
ALABAMA HIGHWAY 77. WINDS ESTIMATED 40 TO 50 MILES PER
HOUR. CORRECTED TIME.
0645 AM HEAVY RAIN 1 NNW BIRMINGHAM 33.54N 86.80W
02/03/2016 M2.75 INCH JEFFERSON AL PUBLIC
MEASURED BETWEEN 400 PM CST YESTERDAY TO 645 AM CST
TODAY.
0745 AM HEAVY RAIN 2 ENE LAKE PURDY 33.48N 86.63W
02/03/2016 E0.00 INCH JEFFERSON AL AMATEUR RADIO
4 TO 5 INCHES OF WATER OVER GRANTS MILL ROAD AT ALABAMA
HIGHWAY 119.
0745 AM HEAVY RAIN 3 ENE INVERNESS 33.42N 86.67W
02/03/2016 E0.00 INCH SHELBY AL AMATEUR RADIO
4 TO 5 INCHES OF WATER OVER THE ROAD AT THE INTERSECTION
OF ALABAMA HIGHWAY 119 AND U.S. HIGHWAY 280.
0745 AM HEAVY RAIN INDIAN SPRINGS VILLAGE 33.36N 86.75W
02/03/2016 E0.00 INCH SHELBY AL AMATEUR RADIO
INDIAN TRAIL ROAD IMPASSABLE WITH 8 TO 10 INCHES OF WATER
FOR ABOUT 200 YARDS DUE TO THE OVERFLOW OF BUCK CREEK.
&&
JHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 6:28 PM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Pickens | 3 hr |
| Feb 2, 8:13 PM CST | Tornado Warning | BMX | Lamar, Marion | 12 min |
| Feb 2, 9:21 PM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Winston | 3 hr |
| Feb 2, 10:39 PM CST | Tornado Warning | BMX | Perry | 13 min |
| Feb 2, 11:04 PM CST | Tornado Warning | BMX | Pickens | 13 min |
| Feb 2, 11:56 PM CST | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 6 hr |
| Feb 3, 12:05 AM CST | Areal Flood Advisory | BMX | Tuscaloosa | 4 hr |
| Feb 3, 12:49 AM CST | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby | 4 hr |
| Feb 3, 1:04 AM CST | Areal Flood Advisory | BMX | Greene, Hale, Marengo, Perry, Sumter | 4 hr |
| Feb 3, 2:13 AM CST | Areal Flood Advisory | BMX | Autauga, Chilton, Dallas, Perry | 4 hr |
| Feb 3, 2:19 AM CST | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne, Talladega | 56 min |
| Feb 3, 2:56 AM CST | Flash Flood Warning | BMX | Dallas, Perry | 6 hr |
| Feb 3, 3:21 AM CST | Special Weather Statement | BMX | Cleburne | 24 min |
| Feb 3, 4:10 AM CST | Areal Flood Advisory | BMX | Autauga, Elmore, Lowndes, Montgomery | 4 hr |
| Feb 3, 4:10 AM CST | Flash Flood Watch | BMX | Barbour, Bullock, Chambers, Elmore, Lee, Lowndes and 6 more | 11 hr |
| Feb 3, 9:13 AM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 29 hr |
| Feb 3, 9:13 AM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 42 hr |
| Feb 3, 1:55 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 54 hr |
| Feb 3, 1:55 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 5 days |
| Feb 3, 2:00 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 4 days |
| Feb 3, 2:34 PM CST | River Flood Warning | BMX | Dallas, Perry | 3 days |
Nearby
River Flood Warnings in Alabama, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.